# SDR RAIA960824

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: KPT06F84S
- Condition: Dirty
- Location: Lt Engine
- Part time: 11,250 hours
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FWA - FLT 7509 - LEFT ENGINE DID NOT MAKE TORQUE.  PERFORMED GROUND RUNS, MADE TORQUE WITH THE TTL TURNED OFF.  MAINTENANCE CLEANED OIL FROM THE BYPASS VALVE CANNON PLUG.  (M)
